# SDR GLBA96056

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Latch
- Part number: B140048
- Condition: Worn
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAN - DURING CLIMB-OUT, CREW OBSERVED LEFT TOP COWL WAS DETACHED FROM INBOARD LATCHES (OUTBOARD LATCHES REMAINED LATCHED).  CREW ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED INBOARD, AFT COWL LATCH AND RESECURED COWL.  (M)
